MATHEMATICA BOHEMICA, Vol. 133, No. 4, pp. 421-434 (2008)

On Hermite-Hermite matrix polynomials

M. S. Metwally, M. T. Mohamed, A. Shehata

M. S. Metwally, M. T. Mohamed, A. Shehata, Department of Mathematics, Faculty of Science, Assiut University, Assiut 71516, Egypt, e-mail: {\tt m$_{-}$ayman2004},

Abstract: In this paper the definition of Hermite-Hermite matrix polynomials is introduced starting from the Hermite matrix polynomials. An explicit representation, a matrix recurrence relation for the Hermite-Hermite matrix polynomials are given and differential equations satisfied by them is presented. A new expansion of the matrix exponential for a wide class of matrices in terms of Hermite-Hermite matrix polynomials is proposed.

Keywords: matrix functions, Hermite matrix polynomials, recurrence relation, Hermite matrix differential equation, Rodrigues's formula

Classification (MSC2000): 15A60, 33C05, 33C45

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2008–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition